# SDR COMA0760561

- Difficulty date: September 8, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 27,227 hours, 24,666 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: M835366025M
- Condition: Faulty
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5180 - RECEIVED CARGO BOTTLE LOW MESSAGE.  PERFORMED QRH, SQUIBS DID NOT TEST.  DIVERTED TO CRW, LANDED WITHOUT INCIDENT.  REPLACED RELAY K7HL.  NO FURTHER DEFECTS.
